Command Secondary School nurse allegedly administers wrong medication on student (photos)

Command Secondary School nurse allegedly administers wrong medication on student (photos)

A 13-year-old student of Command Secondary School, Suleja, Abuja has narrowly escaped death after being treated with the wrong medicine at the school clinic.

The student had gone to the clinic because he had high body temperature but after the medication was administered on him the student began to develop rashes.

It was learnt that the student's eyes turned red and his lips were swollen.

NAIJ.com gathered that the student’s reaction to the medicine worsened after the same nurse left him at the clinic for three days without administering any medication to help his condition.

Command Secondary School

Nurse at Command Secondary School administers wrong medication for student

According to reports, by the time the school management called the parents of the poor student the condition had already reached a fatal stage.

READ ALSO: Woman caught on camera rubbing the fruits she sells between her legs (video)

The student was immediately rushed to the Kubwa General Hospital in Abuja.

On getting to the hospital the doctors revealed that the student was reacting to sulfur but the school had told the parents that the student was given Augmentin and Paracetamol.

Command Secondary School

Medical experts at the National Agency for Foods Drug Administration and Control expressed that the reaction might not have gotten to a fatal stage if the school had taken the boy’s condition seriously.

According to SaharaReporters, the school management has refused to speak on the tragic incident until the parents of the young boy established a case against the management.

However, Colonel B.S.Omoge, the school’s matron, revealed that the boy was given Fansidar and Paracetamol.

Omoge also disclosed that the school’s commandant was given a notification after the boy developed the reaction.

The boy’s parents have asked for justice against the school's management that neglected to do the proper thing for their child who was in pain for three days.

PAY ATTENTION: Get all the latest gossips on NAIJ Gossip App

According to SaharaReporters, the 13-year-old suffered a medical condition called Stevens-Johnson Syndrome (SJS).

SJS is a rare condition that causes the skin to peel off. It happens when someone has a severe reaction to taking certain drug use..

Meanwhile, Nigerians with disabilities challenge the federal government

Source: Gossip.naij.com

Related news
Father on wheelchair dances with daughter on her wedding day in emotional video

Father on wheelchair dances with daughter on her wedding day in emotional video

Sunshine of my life! Disabled dad dances with daughter on her wedding day in heartwarming video
NAIJ.com
Mailfire view pixel